# SDR USAA2014041000008

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 42,201 hours, 23,658 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 13144
- Condition: Inoperative
- Location: Weather Radar
- Part time: 20,997 hours, 13,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM PHL TO PBI, CAPTAIN ADVISED VIA ACARS THEY LOST WEATHER RADAR & PREDICTIVE WIND SHEAR.  DUE TO EN ROUTE WEATHER, FLIGHT DIVERTED TO TPA & LANDED WITHOUT INCIDENT.  R & R WEATHER RADAR RT IAW AMM 34-41-33-0401 & AMM 34-41-00-740-002A. SYS OPERATIONS CHECKED NORMAL.
